Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Any advice would be appreciated?

I go see my OB/GYN on Monday. Im just asking if possibly anyone may have any suggestions on what may be wrong. Maybe give me a heads up on what to expect? I am on the birth control pill. I have had my period 3 times this month and 2 of them were after the scheduled period but before the next scheduled period. When i finish each one, I have a yellowish discharge and a strange odor. But then i start a few days later again. I have taken 2 in home pregnancy tests. They both came back negative. Is being pregnant a possibility? Or is there maybe something else going on? Has anyone had this problem before and what was your diagnosis? Im just nervous! No bashing please. Just asking for suggestions and possibilities. Thank you!

Answer Question
 
Anonymous

Asked by Anonymous at 11:41 AM on Jan. 28, 2011 in General Parenting

Answers (2)
  • I don't think it sounds like pregnancy. It could be that your pill doesn't have enough hormone in it to correctly regulate your cycle. As for the discharge, I would guess some sort of yeast infection? Best of luck to you - I'm sure you have nothing to worry about.
    Scuba

    Answer by Scuba at 12:35 PM on Jan. 28, 2011

  • I had a similar problem once. I was on Alesse after I stopped breastfeeding my son, and I started having problems like that. It was weird, because I was on Alesse before I had my son as well and had no problems. But after a few months of being on it again, I started to hate it. I was having my period for up to 3 weeks out of the month, sometimes it would come and go, and sometimes it just... never ended. And then I'd only have about a week off. It was exhausting, frustrating, and expensive! It sounds like that could be part of your problem. I suggest trying out a different pill. My doctor said there was just too much of something in Alesse that was causing my body to do that. So I went on Tricyclen Lo and have had no problems. As for the rest of the problem, I agree, it could be some sort of bacterical thing. Bacterial Vaginosis maybe? It's similar to a yeast infection... nothing antibiotics can't fix!
    AdensMama0308

    Answer by AdensMama0308 at 1:38 PM on Jan. 28, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN